MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being filed on an international product, list number 7p70 that has a similar product distributed in the us, list number 7p70, with 510k number k173122.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed alinity i free t4 results for an 83-year-old female patient.The following data was provided: on (b)(6) 2025 initial free t4 (b)(6) 2025) 1.21, repeated (b)(6) 2025) 1.78.Historical results free t4 (b)(6) 2025) 1.49, (b)(6) 2025) 1.3, (b)(6) 2024) 1.57, (b)(6) 2024) 1.44, (b)(6) 2024) 1.35, (b)(6) 2024) 2.72, (b)(6) 2023) 1.97, (b)(6) 2023) 1.24 and 1.2, (b)(6) 2023) 1.34, (b)(6) 2022) 1.67 no impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending did identify an increase in complaint activity.However, no commonalities for the complaint lot and issue were identified.In-house testing with a retained kit of reagent lot 73276ud00 was completed.Testing met acceptance criteria, and the product is performing as expected.Device history review did not identify any nonconformances, potential nonconformances or deviations associated with the complaint lot and complaint issue.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency with the alinity i free t4 assay, lot 73276ud00 was identified.
 
Event or Problem Description
The customer observed falsely depressed alinity i free t4 results for an 83-year-old female patient.The following data was provided: (b)(6) 2025 initial free t4 (b)(6) 2025) 1.21, repeated (b)(6) 2025) 1.78.Historical results: free t4 ((b)(6) 2025) 1.49, (b)(6) 2025) 1.3, (b)(6) 2024) 1.57, (b)(6) 2024) 1.44, (b)(6) 2024) 1.35, (b)(6) 2024) 2.72, (b)(6) 2023) 1.97, (b)(6) 2023) 1.24 and 1.2, (b)(6) 2023) 1.34, (b)(6) 2022) 1.67.No impact to patient management was reported.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23179691
Report Number3005094123-2025-00488
Device Sequence Number21292825
Product Code CEC
UDI-Device Identifier00380740121815
UDI-Public(01)00380740121815(17)260205(10)73276UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2026
Device Catalogue Number07P70-20
Device Lot Number73276UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age83 YR
Patient SexFemale